Last reply 3 months ago
Happy Easter

Hi happy Easter to you all , I’ve been having problems with my right foot and toes and R hand ,it like someone cut off the circulation, I have problems with my left side foot drop due to the MS , do you think this is due to the MS , I don’t think it can be a flare up as I’m on tecifidera

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@denisejulie , it does sound like MS, which can cause all manner of sensory symptoms:-

https://www.mstrust.org.uk/a-z/altered-sensations


vixen
3 months ago

Hello @denisejulie, I get regular altered sensations in my feet which come and go but are mostly there. I’m on Tecfidera too but accept that medication doesn’t stop these oddities cropping up. Hope that helps!


dramaqueen
3 months ago

Its called a FSE foot electrical stimulator mine is provided by uclh hospital in London. The head place is in Salsbury i have had mine for about 7 or 8 years wouldn’t be without it. Makes walking for me easier. Give it a try. Feels weird at first but i see many MS sufferers using the machine in the hospital. Most sensations pass our bodies throw out lots of weird sensory messages as stumbler mentioned. Never fear our bodies cease to challenge us. x

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.